# SDR SWAA030108

- Difficulty date: January 17, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,068 hours, 58,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 65C27314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON SHEAR TIE BS 360 STR 18R AND STR 28L.  REMOVED AND REPLACED SHEAR TIES PER SRM.
